MathSciNet Relay Station
MathSciNet bibliographic data
MR116352 (22 #7140) 57.00 (53.00)
Palais, Richard S. Natural operations on differential forms. Trans. Amer. Math. Soc. 92 1959 125–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement